# SDR GTIA2016080501542

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 30,777 hours, 17,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57256683000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 LT WING TOP SKIN 2 BETWEEN RIB 26-27.  RAF 2046804-01, NR 846N243.
